# SDR U2RA201511050001

- Difficulty date: November 5, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 149N7655
- Condition: Corroded
- Location: Bs 1220
- Part time: 70,509 hours, 21,503 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AT BS 1220, WING TO BODY FAIRING, T-CHORD HAS CORROSION AT BOTTOM END.  REPLACED WING TO BODY FAIRING T-CHORD.
